# SDR HALA2015100500205

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 521,699 hours, 9,479 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: MX564304
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DUE TO BTB FOR C1 HYD PUMP INOPERATIVE.    R & R THE HYD PUMP IAW AMM 299-11-30, OPS CHECKED GOOD, SECURITY CHECK GOOD OK FOR FLIGHT.
